# SDR SIMA962192

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 243
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,838 hours
- Stage of operation: CL
- Nature of condition: B, X
- Precautionary procedure: A, E

## Discrepancy

DFW - FLT 3623 - LEFT ENGINE FAILED IN FLIGHT.  PRIOR TO SHUTDOWN SMELL OF SMOKE IN CABIN COCKPIT.  POSSIBLE COMPRESSOR STALL NOTICED AS AIRCRAFT CLIMBED OUT.  ENGINE BEING REMOVED AND RETURNED TO PWA FOR EVALUATION.  NEW ENGINE INSTALLED AS PER AMM AND WORK CARD.  OPERATIONAL CHECKS GOOD.  NO EVIDENCE OF SMOKE SMELL NOTED DURING OPS CHECK OF ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
